# SDR SWAA2022021471288

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-800
- Aircraft serial: 63577
- Aircraft time: 15,463 hours, 7,313 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Wedge
- Condition: Cracked
- Location: Aft Pylon
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE AFT PYLON FAIRING STRUCTURE HAS A CRACK AT STATION 314 (INBOARD SIDE). CRACK IS APPROXIMATELY 1.5 INCHES LONG. CRACK CONFIRMED PER NDT MANUAL PART 6 51-00-00 PROCEDURE 23. ; / [01] REMOVED AND AND REPLACED #2 ENGINE AFT PYLON WEDGE REF SRM 51-40-02; REMOVED AND REINSTALLED #2 ENGINE PRIMARY NOZZLE ASSY REF AMM 78-11-02 AND REMOVED AND REINSTALLED #2 ENGINE AFT PYLON REF AMM 54-50-04
